G. Andrews, q-series: their development and application in analysis, number theory, combinatorics, physics, and computer algebra, CBMS Regional Conference Series in Mathematics, vol.66, 1986.

G. Andrews, R. Baxter, and P. Forrester, Eight-vertex SOS model and generalized Rogers-Ramanujan-type identities, J. Statist. Phys, vol.35, pp.193-266, 1984.

J. Berstel and C. Reutenauer, Noncommutative rational series with applications, Encyclopedia of Mathematics and its Applications, vol.137, 2011.

, Angew. Math, vol.606, pp.149-165, 2007.

D. Broline, D. Crowe, and I. Isaacs, The geometry of frieze patterns, Geometriae Dedicata, vol.3, pp.171-176, 1974.

I. Canakci and R. Schiffler, Snake graphs and continued fractions

L. Carlitz, Fibonacci notes. III. q-Fibonacci numbers, Fibonacci Quart, vol.12, pp.317-322, 1974.

J. H. Conway and H. S. Coxeter, Triangulated polygons and frieze patterns, Math. Gaz, vol.57, pp.87-94, 1973.

H. S. Coxeter, Frieze patterns, Acta Arith, vol.18, pp.297-310, 1971.

H. Derksen and J. Weyman, An introduction to quiver representations, Graduate Studies in Mathematics, vol.184, 2017.

H. Derksen, J. Weyman, and A. Zelevinsky, Quivers with potentials and their representations II: applications to cluster algebras, J. Amer. Math. Soc, vol.23, issue.3, pp.749-790, 2010.

S. Fomin and A. Zelevinsky, Cluster algebras, IV. Coefficients. Compos. Math, vol.143, issue.1, pp.112-164, 2007.

R. Graham, D. Knuth, and O. Patashnik, Concrete mathematics. A foundation for computer science, 1989.

G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, With a foreword by Andrew Wiles, p.621, 2008.

F. E. Hirzebruch, Hilbert modular surfaces, Enseign. Math, issue.2, pp.183-281, 1973.

F. Hirzebruch and D. Zagier, Classification of Hilbert modular surfaces, Complex Analysis and Algebraic Geometry, pp.43-77, 1977.

S. Katok, Coding of closed geodesics after Gauss and Morse, Geom. Dedicata, vol.63, issue.2, pp.123-145, 1996.

L. Kauffman and S. Lambropoulou, On the classification of rational knots, Enseign. Math, issue.2, pp.357-410, 2003.

B. Keller, Quiver mutation in Java, applet available at the author's home page

A. Khrabrov and K. Kokhas, Points on a line, shoelace and dominoes

T. Kogiso and M. Wakui, A Bridge between Conway-Coxeter Friezes and Rational Tangles through the Kauffman Bracket Polynomials

K. Lee and R. Schiffler, Cluster algebras and Jones polynomials

E. Munarini and N. Z. Salvi, On the rank polynomial of the lattice of order ideals of fences and crowns, Discrete Math, vol.259, issue.1-3, pp.163-177, 2002.

S. Morier-genoud and V. Ovsienko, Farey boat I. Continued fractions and triangulations, modular group and polygon dissections

V. Ovsienko, Partitions of unity in SL(2, Z), negative continued fractions, and dissections of polygons, Res. Math. Sci, vol.5, issue.2, p.pp, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01916776

H. Pan, Arithmetic properties of q-Fibonacci numbers and q-Pell numbers, Discrete Math, vol.306, pp.2118-2127, 2006.

C. Series, The modular surface and continued fractions, J. London Math. Soc, issue.2, pp.69-80, 1985.

R. Stanley and E. Combinatorics, Cambridge Studies in Advanced Mathematics, vol.1, 2012.

D. Zagier, Nombres de classes et fractions continues, Journées Arithmétiques de Bordeaux (Conference, pp.81-97, 1974.

S. Morier-genoud, Mathématiques U.F.R. Sciences Exactes et Naturelles Moulin de la Housse -BP 1039 51687 Reims cedex, vol.2